Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

확률모형을 이용한 옵티컬 플로우의 계산

Title
확률모형을 이용한 옵티컬 플로우의 계산
Authors
Changick KimWoontaek Woo정홍
POSTECH Authors
정홍
Date Issued
Oct-1992
Publisher
정보과학회
URI
http://oasis.postech.ac.kr/handle/2014.oak/40008
ISSN
1015-9908
Article Type
Article
Citation
정보과학회지, vol. 19, no. 6, page. 581 - 594, 1992-10
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 JEONG, HONG
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse